# SDR QXEA2010101800635

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSP FOUND CORROSION ALONG FRAME ATTACH ANGLE BETWEEN STR 25L & 25R. REMOVED FASTENERS FOM IAW SRM 51-42-06-001-001-A01. BLENDED CORROSION ON FRAME ATTACH ANGLE OF .004. ORIGINAL THICKNESS .050 MATERIAL REMAINING IS .046. BLEND FOUND TO BE WITHIN LIMITS IAW SRM 53-21-06-101-006-A01. PERFORMED ECI ON BLENDED AREA, NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01.  TREATED IAW SRM 51-21-11-001-001-A01.  REINSTALLED FASTENERS IAW SRM 51-42-06-001-001-A01. APPLIED TOPCOAT AND CORROSION PREVENTATIVE COMPOUND IAW SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
